# SDR ASAA11510257

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 4,335 hours, 1,442 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 4094
- Condition: Obstructed
- Location: Apu
- Part time: 1,628 hours, 2,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUT OFF FAULT LIGHT ILLUMINATED.  PERFORMED FIM TASK 49 90 00 810 801 FOUND APU OIL COOLER OBSTRUCTED WITH DEBRIS.  REMOVED AND REPLACED APU OIL COOLER REF M/M 49 91 41, OPS AND LEAK CHECKS NORMAL.
